Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A characterization of homeomorphic Bernoulli trial measures


Author: Andrew Q. Yingst
Journal: Trans. Amer. Math. Soc. 360 (2008), 1103-1131
MSC (2000): Primary 28D05; Secondary 37B05, 28C15
Published electronically: September 25, 2007
MathSciNet review: 2346485
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give conditions which, given two Bernoulli trial measures, determine whether there exists a homeomorphism of Cantor space which sends one measure to the other, answering a question of Oxtoby. We then provide examples, relating these results to the notions of good and refinable measures on Cantor space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 28D05, 37B05, 28C15

Retrieve articles in all journals with MSC (2000): 28D05, 37B05, 28C15


Additional Information

Andrew Q. Yingst
Affiliation: Department of Mathematics, University of South Carolina, Columbia, South Carolina 29208
Address at time of publication: Department of Mathematics, University of South Carolina, P.O. Box 889, Lancaster, South Carolina 29721
Email: andy.yingst@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04431-5
PII: S 0002-9947(07)04431-5
Received by editor(s): July 17, 2006
Published electronically: September 25, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.